# SDR RAIA00711009

- Difficulty date: November 12, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145
- Aircraft serial: 14500822
- Aircraft time: 8,396 hours, 7,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POST FLT NR 7958 - ORD - PAX DOOR HARD TO OPEN.  MAINTENANCE LUBED PAX DOOR AND OPS CHECK GOOD.
